# SDR CALA2013102992464

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,391 hours, 24,726 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, APU INOPERATIVE. REPLACED CONT BREAKER, REPLACED APU BATTERY, REPLACED APU CONTROLLER 2117342-20, SERIAL OFF = 15, REPLACED APU DOOR ACTUATOR & NO HELP.  IAW DF198 FOR APU DOOR MESSAGE.  REPLACED APU BATTERY CHARGER 8-930-03, SERIAL OFF = 313, APU DOOR RELAY, APU START RELAY, NO HELP.  ON ELECT PAGE BATTERY READS ZERO.  REPLACED RELAY 563-0208 CONTACTOR. TROUBLE SHOT WIRING DIAGRAM, NORMAL OPERATIONS NOTED.  RESTARTED APU NO FAULTS WERE NOTED.  REPLACED CONTACTOR 563-0208 IAW MM 49-41-05
